MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; VELA INFRARENAL

ENDOLOGIX INC. AFX; VELA INFRARENAL
Model Number A34-34/C100V
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); No Information (3190)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2015, the patient was initially implanted with an afx bifurcated stent graft and 1 vela infrarenal.On (b)(6) 2017, a secondary procedure, was performed for an unknown reason.During the intervention, 2 additional vela infrarenals and 1 vela suprarenal were implanted.No additional event or patient information is available.
 
Additional Manufacturer Narrative
A device malfunction, procedure related harms and the final patient disposition could not be determined due to a lack of any medical records or imaging.There have been no further reports of negative patient sequelae.(b)(4).

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7444247
Report Number2031527-2018-00337
Device Sequence Number11192237
Product Code MIH
UDI-Device Identifier00818009010247
UDI-Public(01)00818009010247(17)170717
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2017
Device Model NumberA34-34/C100V
Device Lot Number1252524008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL-1252524008
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR